# SDR DALA1157353227

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 4,908 hours, 2,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THREE SECTIONS OF EMERGENCY LIGHTS AT AFT CABIN INOPERATIVE.  MAINTENANCE REPLACED LEFT AFT EPSU AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED SERVICE.
